Top Care Pain Relief Pm Extra Strength Caplets Pain Reliever/Nighttime Sleep Aid
Other Information: Store at room temperature 59 degrees - 86 degrees F (15 degrees - 30 degrees C). Avoid high humidity and excessive heat. Misc: Acetaminophen, 500 mg; Diphenhydramine HCl, 25 mg. Pain reliever; nighttime sleep-aid. Quality Guaranteed. Compare to Extra Strength Tylenol PM active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Extra Strength Tylenol PM). Quality Guaranteed: This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Questions? 1-888-423-0139.